# SDR UPS96820661

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT OVERHEAD DOME EMERGENCY LIGHT AND CABIN EMERGENCY LIGHT INOP.  REMOVED AND REPLACED CANNON PLUG AT EMERGENCY BATTERY PACK AND PIN.  REMOVED AND REPLACED BATTERY PACK AND CKD OKAY (P/N 5708458-503) (S/N FTL 231) ON, (2054) OFF.
